# SDR SPAA0000024

- Difficulty date: June 10, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N705S
- Make and model: Boeing 737236
- Aircraft serial: 21800
- Aircraft time: 37,919 hours, 30,952 cycles
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Intermed Gearbox
- Part number: 717000
- Part serial: PS7949
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 214 FROM IFP TO DTW:  NR 2 ENGINE WAS SHUT DOWN IN FLIGHT FOR LOSS OF OIL QUANTITY AND PRESSURE. THE AIRCRAFT DIVERTED TO ABQ. INVESTIGATION REVEALED THAT THE LP5 PORT FITTING ON THE NR 2 ENGINE ACCESSORY GEARBOX WAS LOOSE DUE TO DAMAGED INTERNAL THREADS THUS CAUSING THE OIL LOSS. THE ACCESSORY GEARBOX WAS REPLACED PER P&W MM 72-60. AIRCRAFT WAS RETURNED TO SERVICE.
